Results 1 to 7 of 7
Like Tree2Likes
  • 1 Post By iloerose
  • 1 Post By melindau
Percocet nightmare
  1. #1
    Camy1976 is offline New Member
    Join Date
    Aug 2014
    Posts
    3

    Default Percocet nightmare

    8 years ago my mother began "sharing" her percocets with me. She told me it would help my migraines. I am addicted and I want my life back. Today is day one without a percocet. I've had a runny nose, my legs hurt, and I have a nervous stomach, and anxiety comes and goes. How long is withdrawl? What kind of withdrawl am I going to go through? How long before I have my life back? I know my mother can no longer be in my life. She is toxic and got me hooked. Before this I had never done a drug. I had only had pain killers after my C-sections and never finished the prescriptions. I just want my normal life back.

  2. #2
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,128

    Default

    What your withdrawal will be like depends on how much you have been taking. But no matter the worst of it is over in about a week and you can have lingering symptoms for longer. For me, the worst was day 2 and 3, then things gradually improved. If you are on day 1 right now, you may continue to feel worse for another day or two but then should stabilize and start to improve.

    I think it's a good thing you really want to get back a normal life without the pills. You can do this. I am about a month off my pills and finally I am really starting to feel normal again. Best of luck to you!

  3. #3
    Camy1976 is offline New Member
    Join Date
    Aug 2014
    Posts
    3

    Default

    Thank you so much for taking the time to talk to me. The most percocets I have done in a day would be ten 5/325 mg. mostly it would be six a day sometimes less. This morning I felt great, but now the muscles in my legs feel like they have been through a shredder. And I have diarrhea. No appetite. I am seeing my doctor tomorrow because my fibromyalgia is back in full force. I'm going to ask about lyrica. I don't want any narcotics! No way! The psychological trauma from the past month has brought back symptoms of my fibromyalgia and they have continually gotten worse. Is it withdrawl or legitimate? I am having no cravings for percocet which is a blessing. Please tell me Lyrica is not addicting because I am never going down that road again. Thank you again for talking to me. Having someone helps.

  4. #4
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    Hi, Camy. One of the things about going off of opiates is that your body, well your brain, really thinks it needs them for pain. Often times, pain intensifies during w/d. and you will find that 5-7 days out your pain isn't really as bad as it seems right now. To get a true evaluation of your pain, you need to stop the opiates and assess after the w/d phases have passed: I'd give it a good 2-4 weeks (if possible, I really don't know your personal situation and am not a doc). As far as lyrica being addicting, I really don't know, you might look around the boards, it might produce dependence over time, I don't know. But your increased pain level is pretty normal for opiate w/d. You might want to ask your lyrica question and post in the "need to talk" board. More responses there. Most people find that they can use OTC pain medicines quite well, and other alternative therapies.

    Here are some things you absolutely need:

    Immodium: people say that liquid is best it has an opioid like compound that does not cross blood brain barrier and will make you feel better and help the bm issues.
    Gatorade: hydration and will help with RLS
    Hyland's Restful Leg or Hyland's Calme's Forte
    Potassium and potassium rich foods, like bananas and orange juice
    B-12
    A good vitamin supplement
    Mineral complex with magnesium
    Exercise, even if it's a short 10min. walk at first
    Hot baths
    For sleep: an OTC or melatonin, strong sleepy time tea (for insomnia)
    Be good to yourself: eat crackers or whatever you feel you can eat, but stay away from fast or processed foods as much as you can.

    This too shall pass, as one member puts it and TWFS is accurate the first 5 days, with day 3 and 4 being the worst of it.

    Hang Tough and be good to yourself. Exercise as soon as you feel you can, even if it's a little walk. That is key.

    Peace,

    Iloerose
    caughtagain likes this.

  5. #5
    Camy1976 is offline New Member
    Join Date
    Aug 2014
    Posts
    3

    Default

    Thank you so much for this information. It is very helpful. I've given your advice much consideration. I have decided to see my doctor as I need blood work done anyway. If I am prescribed any medication for the fibromyalgia I will wait out 2 weeks before taking it. Then if I don't need it that will be great, and if it unbearable then I will give the lyrica a try. Aside from the fibromyalgia pain I am only having RLS and diarrhea. And this too shall pass. I am thanking God I have no cravings. I never want to see another percocet again.

  6. #6
    melindau is offline Member
    Join Date
    Aug 2008
    Posts
    370

    Default

    Hi Camy..
    Ugh I have fibro to!!! it sucks! Let's talk about the Lyrica before you start... I tried it but made me sick Thank God! My best friend has been on it for years and cant get off... She ran out one Day and it was worse than opiates...
    Keep us posted Please... Melinda
    iloerose likes this.

  7. #7
    rocksolidihope is offline New Member
    Join Date
    Aug 2014
    Location
    Australia [Tas]
    Posts
    14

    Default

    Quote Originally Posted by Camy1976 View Post
    Thank you so much for this information. It is very helpful. I've given your advice much consideration. I have decided to see my doctor as I need blood work done anyway. If I am prescribed any medication for the fibromyalgia I will wait out 2 weeks before taking it. Then if I don't need it that will be great, and if it unbearable then I will give the lyrica a try. Aside from the fibromyalgia pain I am only having RLS and diarrhea. And this too shall pass. I am thanking God I have no cravings. I never want to see another percocet again.
    If you're having blood tests get tested for iron -- one of the main causes of RLS is iron deficiency. Of course going off the oxycodone will probably cause all sorts of energy flows. I found that the best treatment for RLS due to oxy wd was to do lots of walking. Just before bed go for a long walk and when you wake up with RLS go for a short, say half hour, walk. During the day, walk when you can.

    If you can't walk for whatever reason then stress the restless muscles in your legs through some yoga or other pose. After just a couple of days you may start to feel a little better each day. You might feel pretty good in a week or so.

Similar Threads

  1. My Worst Nightmare
    By IWontGiveUpEver in forum Need to Talk?
    Replies: 2
    Last Post: 03-30-2017, 10:58 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22